# SDR DALA2022070604725

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 73,330 hours, 28,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 WHEN GATE AGENT OPENED 2L DOOR, BOLT FELL OUT OF HINGE/GUST LOCK AREA. DOOR RESTING AGAINST FUSELAGE. CORRECTIVE ACTION: REPLACED HARDWARE AND ADJUSTED GUIDE ARM REF B757 AMM 52-11. (8862186)
